# SDR 0203159154

- Difficulty date: September 4, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N8913E
- Make and model: Doug DC-9-14
- Aircraft serial: 45830
- Aircraft time: 82,701 hours, 89,720 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Hck in ATL, a crack was found in the forward end of longeron 29L at staion 361 under a production splice. Repaired per EA 91-190684.
